Open Access
Translator Disclaimer
October 2021 Feller generators and stochastic differential equations with singular (form-bounded) drift
Damir KINZEBULATOV, Yuliy A. SEMËNOV
Author Affiliations +
Osaka J. Math. 58(4): 855-883 (October 2021).

Abstract

We consider the problem of constructing weak solutions to the Itô and to the Stratonovich stochastic differential equations having critical-order singularities in the drift and critical-order discontinuities in the dispersion matrix.

Funding Statement

D.K. is supported by grants of NSERC and FRQNT.

Acknowledgments

We would like to thank the anonymous referee for a number of valuable comments that helped to improve the presentation.

Citation

Download Citation

Damir KINZEBULATOV. Yuliy A. SEMËNOV. "Feller generators and stochastic differential equations with singular (form-bounded) drift." Osaka J. Math. 58 (4) 855 - 883, October 2021.

Information

Received: 26 November 2019; Revised: 1 July 2020; Published: October 2021
First available in Project Euclid: 11 October 2021

Subjects:
Primary: 47D07 , 60H10
Secondary: 35J75

Rights: Copyright © 2021 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.58 • No. 4 • October 2021
Back to Top